RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 4(214), Pages 215–216 (Mi umn3802)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Invariant measures that are absolutely continuous in $ dx$ for one-parameter families of one-dimensional maps

M. V. Jakobson


Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:4, 198–199

Bibliographic databases:

MSC: 28C10, 37C40
Received: 05.05.1979

Citation: M. V. Jakobson, “Invariant measures that are absolutely continuous in $ dx$ for one-parameter families of one-dimensional maps”, Uspekhi Mat. Nauk, 35:4(214) (1980), 215–216; Russian Math. Surveys, 35:4 (1980), 198–199

Citation in format AMSBIB
\Bibitem{Jak80}
\by M.~V.~Jakobson
\paper Invariant measures that are absolutely continuous in $ dx$ for one-parameter families of one-dimensional maps
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 4(214)
\pages 215--216
\mathnet{http://mi.mathnet.ru/umn3802}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=586212}
\zmath{https://zbmath.org/?q=an:0454.28008|0465.28007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..198Y}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 4
\pages 198--199
\crossref{https://doi.org/10.1070/RM1980v035n04ABEH001894}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MR52200021}


Linking options:
  • http://mi.mathnet.ru/eng/umn3802
  • http://mi.mathnet.ru/eng/umn/v35/i4/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Kuznetsov, A. Yu. Zhalnin, I. R. Sataev, Yu. V. Sedova, “Fenomeny nelineinoi dinamiki dissipativnykh sistem v negolonomnoi mekhanike «keltskogo kamnya»”, Nelineinaya dinam., 8:4 (2012), 735–762  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:187
    Full text:66
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019